# SDR AALA202507115451

- Difficulty date: July 4, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 21,314 hours, 5,901 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY PATHWAY LIGHTING INOPERATIVE AT SEAT ROW 23. MAINTENANCE RE-ROUTED AND CONNECTED WIRING HARNESS OF THE EMERGENCY ESCAPE-PATH MARKING-SYSTEM FROM ROW'S 21 TO 23 PER AMM 33-51-04. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
